# SDR CA011019010

- Difficulty date: September 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 52,126 hours, 32,077 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 4105DA
- Condition: Failed
- Location: Mlg
- Component: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER NORMAL TAKEOFF, GEAR IN OFF POSITION, LIGHTS OUT, AT 29,000 FT. SPEED AT 290-300 LANDING GEAR CAME DOWN WITH THREE GREEN LIGHTS,  AIR DID AN AIR TURN BACK TO REGINA. FOUND TO BE THE SELECTOR VALVE AT FAULT. LANDING GEAR SELECTOR VALVE REPLACED.
